# SDR 9514716624

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE RIGHT WING LOWER SKIN FORWARD OF THE FRONT SPAR, FS 1309 AT THE LEADING EDGE TENSION ROD FITTING PAD.  REPAIRED PAD PER EA 66-99086.
